1(904)362-3629 [email protected]

5 Reasons You Always Have Watery Eyes

watery eyes | medication

You’re taking certain medications that cause dry eye

Dryness from certain medications leads to watery eyes, and the list of culprits is long, according to Ray Chan, MD, an ophthalmologist at Texas Health Arlington Memorial Hospital. Common offenders include chemotherapy drugs, diuretics, antihistamines, decongestants, antidepressants, and more.”Antihistamines and decongestants work to decrease mucus and aqueous production in the body to help stop a runny nose or itchy skin,” Dr. Chan says. “However, this also decreases the aqueous production of the tear film and leads to tear-film dysfunction and subsequent dry and watery eyes.” Antidepressants cause watery eyes by interrupting the signals between nerve cells, which can affect nerve signals to the brain pertaining to tear production. (Learn the simple habits that can improve your vision.)

Site Link

Pages: 1 2 3 4 5 6